Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 196214, 10 pages
http://dx.doi.org/10.1155/2013/196214
Research Article

Hopf Bifurcation of an Improved SLBS Model under the Influence of Latent Period

1School of Information Engineering, Guangdong Medical College, Dongguan 523808, China
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 12 June 2013; Accepted 15 August 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Chunming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunming Zhang, Wanping Liu, Jing Xiao, and Yun Zhao, “Hopf Bifurcation of an Improved SLBS Model under the Influence of Latent Period,” Mathematical Problems in Engineering, vol. 2013, Article ID 196214, 10 pages, 2013. doi:10.1155/2013/196214